# SDR DALA2022122908452

- Difficulty date: December 25, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 103,776 hours, 14,879 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CK FOUND AFT LOWER LOBE CREW REST EMERGENCY LIGHTS ARE OUT LADDER EXIT & COVE EXIT SIGN. CORRECTIVE ACTION: OPENED CB N28 & N30 ON P11, RELAMPED BOTH EXIT SIGNS. PER B767- 300 AMM 33-51. COLSED CB N28 & N30 ON P11. OPS CHK GOOD, OKAY FOR SVC.
